# SDR ASAA1159614

- Difficulty date: May 5, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,769 hours, 2,693 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPT FD FLAG ON EADI.  MA WILL ONLY APPEAR ON F/O SIDE.  F/O FD WORKS.  CYCLED AIRCRAFT POWER.  OPERATIONS NORMAL ON FD.
